| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a temperature (temp - no physical damage) issue.There was no indication that the product caused or contributed to an adverse event.This issue is being reported because there is the potential for the user to experience an injury to the skin due to increased pump temperature.